# SDR GAIA00494

- Difficulty date: August 7, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N279US
- Make and model: Boeing 727251
- Aircraft serial: 21158
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING ROUTINE SCHEDULED MAINTENANCE AT TIMCO/OSC, FOUND FRAME DENT BETWEEN STRINGER 5R AND STRINGER 6R AT BS 380, REF 20822.  REMOVED DAMAGED AREA, FABRICATED REPAIR DOUBLER, AND INSTALLED DOUBLER IAW B727 SRM 53-10-4, FIGURE 2.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
